# SDR ASAA2022021237434

- Difficulty date: February 12, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 49,562 hours, 14,768 cycles
- System (JASC): 2610 · Detection System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 2 OVERHEAT AND HANDLE LIGHT ON ON IN TEST. GROUNDED - YES. REMOVED AND REPLACED ENG #2 FIRE LOOP B HARNESS REF B737-800 AMM 26-11-02 . OPS CHECK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
